# SDR IPXA2017042616505

- Difficulty date: April 21, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,652 hours, 7,779 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A 40 DEGREE FLAP INDICATION MESSAGE. R & R THE SLAT/FLAP INDICATOR IAW AMM 27-55-11.  OPS CHECKED GOOD. NO DEFECTS NOTED
